# SDR DALA2015030401953

- Difficulty date: March 4, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 37,170 hours, 26,440 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2R IS CRACKED AT HAT FLANGE, AFT SIDE OF B-FRAME, BA 1475.  ACCOMPLISHED REPAIR IAW ERA 533633-14, REV O.
